Skip navigation

Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme

Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme

Siahaan, Antony, Lai, Choi-Hong ORCID: 0000-0002-7558-6398 and Pericleous, Koulis ORCID: 0000-0002-7426-9999 (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:https://doi.org/10.1016/j.cam.2011.05.010)

Full text not available from this repository.

Abstract

In this paper, we demonstrate a local convergence of an adaptive scalar solver which is practical for strongly diagonal dominant Jacobian problems such as in some systems of nonlinear equations arising from the application of a nonoverlapping domain decomposition method. The method is tested to a nonlinear interface problem of a multichip heat conduction problem. The numerical results show that the method performs slightly better than a Newton–Krylov method.

Item Type: Article
Uncontrolled Keywords: quasi-Newton, nonlinear equations, nonoverlapping domain decomposition
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
Related URLs:
Last Modified: 02 Mar 2019 15:52
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/7490

Actions (login required)

View Item View Item